# SDR PIDA2005003

- Difficulty date: April 12, 2005
- Submitted: April 15, 2005
- Operation: Air carrier
- Aircraft: N370WL
- Make and model: Boeing 737-3G7
- Aircraft serial: 24011
- Aircraft time: 45,932 hours, 32,749 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON SEATS 4ABC THROUGH 11ABC ARE INOP.  REPLACED BATTERY PACK.  OPS CHECKS GOOD.
